# SDR SIMA20130601011

- Difficulty date: June 1, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 24,721 hours, 21,314 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND PROXIMITY LIGHTS NR 1 & NR 2 TO HAVE BROKEN TERMINALS.  ACFT REMOVED FROM SERVICE.  R & R PROXIMITY LIGHTS NR 1 & NR 2 IAW AMM 33-50-12.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
